# SDR RAIA00705022

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 15,245 hours, 10,958 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Odor
- Location: Windsheild Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 5576 - STL - STRONG ODOR IN COCKPIT WHEN WINDSHIELD HEAT NR 2 IS SELECTED ON.  MAINTENANCE REMOVED AND REPLACED COCKPIT WINDSHIELD, OPS CHECK GOOD AT THIS TIME.
